# SDR 97ZZZX2342

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6072W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820085
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Part number: 62557004
- Condition: Corroded
- Location: Rt Outboard
- Part time: 3,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK SEVERELY CORRODED UNDER LIP OF TRACK.  SUSPECT CAUSE OF CORROSION WAS TRAPPED WATER IN THE CARPET FROM ENTRY INTO AIRCRAFT.  ALSO, CARPET WAS NOT OF AIRCRAFT QUALITY OR TYPE (HOME SHAG CARPET).  TO PREVENT RECURRENCE OF CORROSION, INSPECT CARPET AND REPLACE IF NOT AIRCRAFT QUALITY AND CAREFULLY INSPECT SEAT RAIL MORE FREQUENTLY AND REMOVE AND TARGET ANY CORROSION FOUND.
